Alert archive / Oregon / River Flood Watches in 2012
River Flood Watch 2, NWS Medford, OR
NWS Medford, OR issued this river flood watch at Jan 18, 2012, 11:38 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 19, 2012, 8:56 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 18, 2012, 11:38 AM PST (19:38 UTC)
- In effect from
- Jan 19, 2012, 8:56 AM PST
- Expired
- Jan 19, 2012, 5:39 AM PST
- In force
- Issued by
- NWS Medford, OR
- Flood severity
- None
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coquille River at Coquille (COQO3).
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 23 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14327055, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
506 WGUS66 KMFR 181938 FFAMFR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEDFORD, OR 1138 AM PST WED JAN 18 2012 ...THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN OREGON... COQUILLE RIVER AT COQUILLE AFFECTING COOS COUNTY .A VERY WET STORM IS AFFECTING COASTAL RIVERS AND STREAMS. 8 TO 9 INCHES OF RAIN ARE EXPECTED TO FALL BETWEEN NOW AND THURSDAY AFTERNOON ALONG THE COAST AND COASTAL MOUNTAINS IN SOUTHWEST OREGON. FLOODING IS POSSIBLE ALONG THE COQUILLE RIVER AROUND COQUILLE AND ALONG SMALL CREEKS AND STREAMS. ORZ021-190738- /O.NEW.KMFR.FL.A.0002.120120T0600Z-120121T0408Z/ /COQO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1138 AM PST WED JAN 18 2012 THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A * FLOOD WATCH FOR THE COQUILLE RIVER AT COQUILLE * FROM THURSDAY EVENING TO FRIDAY EVENING. * AT 10:30 AM WEDNESDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 21.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY MORNING. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT. PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE AT SERIOUS RISK FROM RAPIDLY MOVING LANDSLIDES. NEVER DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE OR THERE MAY BE UNSEEN DAMAGE TO THE ROADWAY. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PERSONS LIVING ALONG OR PLANNING ACTIVITIES NEAR RIVERS AND SMALL STREAMS IN THE WATCH AREA SHOULD CONTINUE TO MONITOR THE DEVELOPMENT OF THIS WEATHER SITUATION. BE PREPARED TO TAKE IMMEDIATE ACTION IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT WWW.WEATHER.GOV/MEDFORD OR LISTEN TO NOAA WEATHER RADIO.
2 follow-up statements
221 WGUS66 KMFR 190655 FFAMFR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEDFORD, OR 1055 PM PST WED JAN 18 2012 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... COQUILLE RIVER AT COQUILLE AFFECTING COOS COUNTY .A VERY WET STORM IS AFFECTING COASTAL RIVERS AND STREAMS. ANOTHER 3 TO 5 INCHES OF RAIN WILL FALL BETWEEN NOW AND THURSDAY EVENING ALONG THE COAST AND COASTAL MOUNTAINS IN SOUTHWEST OREGON. FLOODING IS EXPECTED ALONG THE COQUILLE RIVER AROUND COQUILLE AND ALONG SMALL CREEKS AND STREAMS. ORZ021-191855- /O.CON.KMFR.FL.A.0002.120120T0600Z-120121T0408Z/ /COQO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1055 PM PST WED JAN 18 2012 THE FLOOD WATCH CONTINUES FOR THE COQUILLE RIVER AT COQUILLE * FROM THURSDAY EVENING TO FRIDAY EVENING. * AT 10:30 PM WEDNESDAY THE STAGE WAS 13.6 FEET. * THE RIVER IS FORECAST TO PEAK JUST ABOVE 21.0 FEET LATE THURSDAY NIGHT OR FRIDAY MORNING AND MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 21.0 FEET. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT. PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE AT SERIOUS RISK FROM RAPIDLY MOVING LANDSLIDES. NEVER DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE OR THERE MAY BE UNSEEN DAMAGE TO THE ROADWAY. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PERSONS LIVING ALONG OR PLANNING ACTIVITIES NEAR RIVERS AND SMALL STREAMS IN THE WATCH AREA SHOULD CONTINUE TO MONITOR THE DEVELOPMENT OF THIS WEATHER SITUATION. BE PREPARED TO TAKE IMMEDIATE ACTION IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT WWW.WEATHER.GOV/MEDFORD OR LISTEN TO NOAA WEATHER RADIO. && SPILDE
813 WGUS66 KMFR 191339 FFAMFR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEDFORD, OR 539 AM PST THU JAN 19 2012 ...THE FLOOD WATCH HAS BEEN UPGRADED TO A WARNING FOR THE FOLLOWING RIVER IN OREGON... COQUILLE RIVER AT COQUILLE AFFECTING COOS COUNTY ...THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN OREGON... NORTH FORK COQUILLE RIVER NEAR MYRTLE POINT AFFECTING COOS COUNTY ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... ROGUE RIVER NEAR AGNESS AFFECTING COOS...CURRY AND JOSEPHINE COUNTIES .ANOTHER MAJOR STORM IS FORECAST TO DELIVER 2 TO 3 INCHES OF RAIN TO COOS COUNTY AND 2 TO 5 INCHES TO CURRY AND WESTERN JOSEPHINE COUNTIES FROM THIS MORNING THROUGH THIS EVENING. ORZ021-191409- /O.CAN.KMFR.FL.A.0002.120119T1656Z-120121T0408Z/ /COQO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 539 AM PST THU JAN 19 2012 THE FLOOD WATCH IS UPGRADED FOR THE COQUILLE RIVER AT COQUILLE * AT 4:30 AM THURSDAY THE STAGE WAS 18.3 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 22.8 FEET BY AFTER MIDNIGHT TONIGHT. $$ ORZ022-024-200139- /O.CON.KMFR.FL.A.0003.000000T0000Z-120120T1600Z/ /AGNO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 539 AM PST THU JAN 19 2012 THE FLOOD WATCH CONTINUES FOR THE ROGUE RIVER NEAR AGNESS * UNTIL FRIDAY MORNING. * AT 4:30 AM THURSDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REACH A PEAK LATE THIS EVENING. THIS PEAK IS FORECAST TO BE JUST BELOW FLOOD STAGE BUT FLOOD STAGE MAY BE REACHED. $$ ORZ021-023-200139- /O.NEW.KMFR.FL.A.0004.120119T1339Z-120120T1600Z/ /MYNO3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 539 AM PST THU JAN 19 2012 THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A * FLOOD WATCH FOR THE NORTH FORK COQUILLE RIVER NEAR MYRTLE POINT * UNTIL FRIDAY MORNING. * AT 4:45 AM THURSDAY THE STAGE WAS 27.4 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REACH A PEAK LATE THIS EVENING. THIS PEAK IS FORECAST TO BE ABOUT A FOOT BELOW FLOOD STAGE BUT FLOOD STAGE MAY BE REACHED. $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT. PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE AT SERIOUS RISK FROM RAPIDLY MOVING LANDSLIDES. NEVER DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE OR THERE MAY BE UNSEEN DAMAGE TO THE ROADWAY. A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PERSONS LIVING ALONG OR PLANNING ACTIVITIES NEAR RIVERS AND SMALL STREAMS IN THE WATCH AREA SHOULD CONTINUE TO MONITOR THE DEVELOPMENT OF THIS WEATHER SITUATION. BE PREPARED TO TAKE IMMEDIATE ACTION IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT WWW.WEATHER.GOV/MEDFORD OR LISTEN TO NOAA WEATHER RADIO. && DW
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this river flood watch went out at Jan 18, 9:36 AM PST, 2 hours 2 minutes earlier.
Area forecast discussion, Jan 18, 9:36 AM PST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
936 AM PST WED JAN 18 2012
.DISCUSSION...
THE STORM IS MAKING ITS IMPACTS FELT ACROSS THE CWA THIS MORNING.
SEVERAL REPORTS OF TREE BRANCHES DOWNED AND POWER OUTAGES FROM THE
COAST ALL THE WAY TO THE SUMMER LAKE AREA. MODERATE SNOW IS
APPARENT AT DUNSMUIR AND WEED THIS MORNING. SOME PLACES ALONG THE
COASTAL RANGE HAVE ALREADY ACCUMULATED OVER 3 INCHES OF RAIN AND
PLENTY MORE LOOKS TO BE ON THE WAY.
THE FOCUS TODAY WILL REMAIN ON VERY STRONG WINDS FOR THE
COAST...THE WEST SIDE VALLEYS...AND LAKE COUNTY...ESPECIALLY
SUMMER LAKE AREA. SNOW LEVELS WILL QUICKLY RISE FROM NEAR 2500
FEET THIS MORNING TO NEAR 7000 FEET BY THIS AFTERNOON FOR MOST
AREAS WEST OF THE CASCADES. SO MANY PLACES WILL SEE THE SNOW TURN
TO RAIN OVER THE NEXT FEW HOURS. AND MUCH OF THE SNOW THAT HAS
FALLEN WILL QUICKLY MELT. THIS COMBINED WITH CONTINUED RAIN FOR
MANY PLACES WILL CAUSE A QUICK RISE FOR SOME OF THE COASTAL RIVER
BASINS. PLACES EAST OF THE CASCADES WILL SEE SNOW LEVELS RISE AS
WELL AND CREATE THE POSSIBILITY FOR MIXED OR FREEZING PRECIPITATION
THERE TONIGHT.
THERE WILL NOT BE A DETECTABLE BREAK FOR MOST
LOCATIONS BEFORE OUR NEXT LOW PRESSURE SYSTEM COMES ASHORE MIDDAY
THURSDAY. FREEZING LEVELS WILL BE ON THE ORDER OF 5000 FEET AS THE
BULK OF PRECIPITATION ARRIVES THURSDAY MORNING...SO MOUNTAIN
PASSES WILL RECEIVE SIGNIFICANT SNOW ONCE AGAIN. WINDS WILL REMAIN
HIGH ON THURSDAY BUT NOT QUITE AS STRONG AS TODAY WITH A SLIGHTLY
WEAKER GRADIENT IN MOST LOCATIONS.
THE WET PATTERN LOOKS TO PERSIST THROUGH THE WEEKEND.
&&
.AVIATION...
CONDITIONS WILL VARY BETWEEN MVFR AND VFR AT THE COAST THIS
MORNING. HOWEVER WE HAVE ALREADY RECEIVED SEVERAL REPORTS OF MOD
TO SEVERE TURBULENCE AT OTH. WIND SHEAR CONDITIONS WILL CONTINUE
THERE THROUGH THE DAY. MEDFORD WILL REMAIN VFR TODAY WITH ON AND
OFF SHOWERS AND CONTINUED LOW LEVEL WIND SHEAR. MVFR CONDITIONS
WILL DOMINATE AT ROSEBURG WITH STRONG SOUTHWEST WINDS ALOFT
CREATING WIND SHEAR CONDITIONS THERE AS WELL. KLAMATH FALLS WILL
SEE MVFR/IFR CONDITIONS TODAY WITH SNOW AND BLOWING SNOW. THERE IS
A POSSIBILITY OF FREEZING RAIN THERE TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 403 AM PST WED JAN 18 2012/
DISCUSSION...A WELL-ADVERTISED AND POWERFUL STORM IS APPROACHING THE
OREGON COASTLINE THIS MORNING. A DEEP MOISTURE PLUME WITH A
CONNECTION TO THE TROPICS IS CLEARLY EVIDENT ON WATER VAPOR IMAGERY
AND THE CIRA BLENDED PRECIPITABLE WATER PRODUCT. THIS MOISTURE WILL
DUMP HEAVY RAIN AND SNOW ACROSS NORTHERN CALIFORNIA AND SOUTHERN
OREGON THROUGH THURSDAY. IN ADDITION...AN INTERPLAY BETWEEN A
PACIFIC HIGH...AN ARCTIC HIGH OVER CANADA...AND THE APPROACHING LOW
PRESSURE WILL MAINTAIN HIGH WINDS THROUGH THURSDAY.
FOR SUCH A DYNAMIC WEATHER SYSTEM...THE MODELS HAVE MAINTAINED
GENERAL CONSISTENCY IN THE EXPECTED WEATHER THROUGH THURSDAY. ONLY A
FEW AMENDMENTS HAVE BEEN MADE TONIGHT...MAINLY HAVING TO DO WITH
RISING SNOW LEVELS WEST OF THE CASCADES. HAVE TRIMMED THE LENGTH OF
THE LOWER ELEVATION SNOW HEADLINES FOR WESTERN SISKIYOU COUNTY
BECAUSE WARMER AIR SHOULD CHANGE MOST OF THE AREA TO RAIN BY THIS
EVENING. ADDITIONALLY...GIVEN THE OBSERVED SNOW LEVEL AT ABOUT 3000
FEET WEST OF THE CASCADES...ONLY A BRIEF SNOW IMPACT TO AREAS ABOVE
3000 FEET IS EXPECTED THIS MORNING...AND THEN A CHANGEOVER TO RAIN
IS EXPECTED. SEXTON SUMMIT SHOULD ONLY FEATURE A BRIEF RAIN SNOW MIX
OR JUST PLAIN RAIN THIS MORNING...ESPECIALLY WITH OBSERVED ROAD
TEMP AT 36F.
I WILL SHIFT TO MORE DETAIL AND START WITH THE COAST. SOUTH TO NORTH
PRESSURE GRADIENTS WILL RAMP UP SHARPLY THIS MORNING...YIELDING
HURRICANE FORCE WINDS OVER THE WATERS...EXTREMELY HIGH SURF ALONG
THE BEACHES...AND HIGH WINDS AT TOWNS ALONG HIGHWAY 101 ON THE
COAST. THE STORM WILL DUMP 5 TO 10 INCHES OF RAIN THROUGH THURSDAY
AND HAVE UPPED QPF SOME TO REFLECT RECENT MODEL TRENDS FOR THE COAST
AND COAST RANGE...HOPEFULLY YIELDING A BETTER IDEA OF EXPECTED RIVER
RISES IN THE SOUTH COAST BASIN.
MOVING INLAND...SNOW LEVELS ARE RISING THIS MORNING AND ARE LEAVING
THE VALLEY FLOORS WET. A BRIEF PERIOD OF HEAVY SNOW IS LIKELY ABOVE
2500 FEET...BUT THIS SHOULD ALSO TURN TO RAIN LATE THIS MORNING.
SNOW IMPACTS ARE EXPECTED IN WESTERN SISKIYOU COUNTY THROUGH THIS
AFTERNOON BEFORE WARM TEMPERATURES CHANGE THAT PRECIPITATION TO
RAIN. FURTHER EAST AND AT HIGHER ELEVATIONS...COLDER AIR WILL BE
MORE STUBBORN TO BUDGE. MOUNT SHASTA CITY AND NEARBY AREAS ABOVE
3000 FEET WILL LIKELY GET AT LEAST A FOOT OF SNOW THROUGH THURSDAY
IF NOT MORE. FORECAST SOUNDINGS KEEP THEM IN THE COLD AIR THROUGH
THAT TIME AND ROAD TEMPERATURES ARE WELL BELOW FREEZING CURRENTLY.
NORTH INTO THE CASCADES...AN IMPRESSIVE AMOUNT OF SNOW IS EXPECTED
WITH STRONG OROGRAPHIC LIFT AND PLENTY OF MOISTURE. 1 TO 3 FEET OF
SNOW IS LIKELY THROUGH THURSDAY...AND WILL NEED TO MONITOR SNOTEL
DATA TO VERIFY IF FORECAST AMOUNTS ARE ACTUALLY HIGH ENOUGH...AS
MODELS HAVE TRENDED A BIT HIGHER IN QPF LATELY. SISKIYOU SUMMIT ON
I-5 IS ALREADY GETTING SNOW...AND NEARLY 10 INCHES IS POSSIBLE THERE
BEFORE THE CHANGEOVER TO RAIN LATER THIS AFTERNOON. ON THE EAST
SIDE...MOISTURE IS ALREADY GENERATING SNOW AT KLAMATH FALLS...AND
THIS WILL BECOME HEAVIER AS THE DAY WEARS ON. A WARM TONGUE OF AIR
AT ABOUT 7000FT MSL IS PROJECTED TO CAUSE MIXED PRECIPITATION
TONIGHT INTO THURSDAY MORNING...RESULTING IN SOME POTENTIALLY VERY
ICY CONDITIONS. ADDITIONALLY...WINDS ON THE EAST SIDE WILL BE
BLOWING SNOW AND REDUCING VISIBILITY ALL DAY...AND TRAVELERS SHOULD
BE VERY CAUTIOUS WHEN NAVIGATING THE ROADS THE NEXT COUPLE DAYS.
EVERYWHERE WILL BE WINDY TODAY WITH THE FAVORED LOCATIONS AT THE
COAST...SHASTA VALLEY...AND EAST SIDE RIDGES THE WORST. COMBINE
THE WINDS WITH MODERATE TO HEAVY SNOW IN SOME LOCATIONS...AND
LOCALIZED BLIZZARD CONDITIONS ARE POSSIBLE IN OPEN AREAS. WINDS WILL
LIKELY REMAIN GUSTY THROUGH THURSDAY AND THEN DIMINISH SOME FRIDAY
BEFORE THE NEXT SYSTEM ARRIVES.
UNSETTLED WEATHER CONTINUES THIS WEEKEND AFTER A BRIEF
BREAK EARLY FRIDAY. ANOTHER STRONG STORM DRIVES INTO THE PACIFIC
NORTHWEST LATE FRIDAY...ARRIVING WITH SNOW LEVELS AROUND 4000 FEET
OR LOWER...AFFECTING SOME MOUNTAIN PASSES. THERE WILL BE MORE
TRAVEL IMPACTS WITH THIS STORM...SO STAY TUNED FOR FURTHER
UPDATES.
AVIATION...VERY HAZARDOUS FLYING CONDITIONS EXIST TODAY IN
ASSOCIATION WITH A MAJOR WINTER STORM SLAMMING INTO THE COAST. STRONG
SURFACE WINDS ARE EXPECTED WITH AREAS OF SEVERE TURBULENCE
POSSIBLE...ALONG WITH SNOWFALL AND REDUCED VISIBILITY IN HIGHER
TERRAIN AND EAST OF THE CASCADES. A MIX OF MVFR AND IFR CONDITIONS
ARE LIKELY AT THE COAST WITH PERIODS OF HEAVY RAIN. VERY LOW
CEILINGS AND VISIBILITIES WILL IMPACT THE MOUNT SHASTA AREA AND
EAST SIDE TERMINALS. ADDITIONALLY...MOUNTAIN OBSCURATION WILL
AFFECT THE ENTIRE AREA THROUGH THURSDAY. FINALLY...MEDFORD AND
ROSEBURG WILL TRANSITION TO MVFR AND POSSIBLY IFR CONDITIONS LATER
THIS MORNING AS HEAVIER PRECIPITATION MOVES INLAND.
HYDROLOGY...AN IMPRESSIVE QPF FORECAST HAS BECOME MORE SO WITH
RECENT MODELS TRENDING UPWARDS ON PRECIPITATION EXPECTED THROUGH
THURSDAY. NEARLY 11 INCHES OF RAIN IS POSSIBLE ON THE COAST RANGE
THROUGH THURSDAY. A FLOOD WATCH FOR RIVERS...CREEKS AND STREAMS
TOWARD THE COAST...AND A FLOOD WATCH FOR THE COQUILLE AT MYRTLE
POINT HAVE BEEN ISSUED. LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE
ON STEEP BANKS TOWARD THE COAST. IN GENERAL...THE SHARP RISES IN
WATER WILL BEGIN LATE THIS MORNING AND CONTINUE THROUGH THURSDAY
NIGHT. THE RAIN TAPERS OFF LATE THURSDAY NIGHT BEFORE ANOTHER
ROUND OF MODERATE TO HEAVY PRECIPITATION ARRIVES LATE FRIDAY.
CLIMATE...50 TO 75 PERCENT OF JANUARY NORMAL PRECIPITATION WILL
LIKELY BE RECORDED IN THE NEXT TWO DAYS. JANUARY WILL LIKELY
FEATURE ABOVE NORMAL PRECIPITATION AT MOST PLACES DESPITE THE VERY DRY
START.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR ORZ029>031.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR ORZ029>031.
HIGH WIND WARNING UNTIL 10 AM PST THIS MORNING FOR ORZ031.
HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ORZ021-022.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR
ORZ022.
HIGH SURF WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING ABOVE 2500
FEET FOR ORZ024-025.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR ORZ027-028.
WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING ABOVE 2500
FEET FOR ORZ026.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ026.
CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR CAZ084-085.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR CAZ084.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON BELOW 4000
FEET FOR CAZ080-081.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY ABOVE 3000 FEET FOR
CAZ082.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 4000
FEET FOR CAZ080-081.
HIGH WIND WARNING UNTIL 10 AM PST THURSDAY FOR CAZ081.
WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR CAZ083.
PZ...HURRICANE FORCE WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST FRIDAY FOR
PZZ350-356-370-376.
99/99/99Hazardous weather outlook, Jan 18, 10:30 AM PST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1030 AM PST WED JAN 18 2012 ORZ029>031-190000- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 659 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 10 AM PST THIS MORNING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-190000- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH WIND WATCH IS IN EFFECT EARLY THURSDAY MORNING THROUGH THURSDAY AFTERNOON...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-081-190000- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR CENTRAL SISKIYOU COUNTY...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER STORM WARNING FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT TILL 4PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 4000 FEET IS IN EFFECT TILL 4PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 10 AM THURSDAY...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-190000- JACKSON COUNTY- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST .SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-190000- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-190000- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-190000- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-025-190000- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY IN EFFECT UNTIL 4 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-190000- SOUTH CENTRAL SISKIYOU COUNTY- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-190000- MODOC COUNTY- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ350-190000- COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ370-190000- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ376-190000- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ356-190000- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ023-190000- CENTRAL DOUGLAS COUNTY- 1030 AM PST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT AN AREAL FLOOD WATCH HAS BEEN ISSUED FOR WESTERN COOS...CURRY...AND DOUGLAS COUNTIES ALONG THE COAST. A FLOOD WATCH HAS ALSO BEEN ISSUED FOR THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT...SEE THE LATEST HYDROLOGIC OUTLOOK FOR THE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVERS ARE EXPECTED TO CONTINUE TO RISE AND THE POTENTIAL FOR FLOODING WILL EXIST...CONTINUE TO MONITOR THE LATEST HYDROLOGIC OUTLOOOK FOR THE SPECIFIC INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 18, 9:50 AM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
950 AM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN 5 NNE SELMA 42.35N 123.57W
01/18/2012 M1.13 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR TOTAL.
0924 AM NON-TSTM WND GST 2 SE COOS BAY 43.36N 124.20W
01/18/2012 M67 MPH COOS OR TRAINED SPOTTER
HIGHEST WIND GUST. NUMEROUS GUSTS OF 60-64 MPH.
0924 AM NON-TSTM WND GST SSW SILVER LAKE 43.13N 121.05W
01/18/2012 M70 MPH LAKE OR TRAINED SPOTTER
SOUTH GUSTS 65-70 MPH. CURRENTLY 28 DEGREES AND SNOWING.
&&
GLASERLocal storm report, Jan 18, 10:10 AM PST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1010 AM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 3 E KLAMATH FALLS 42.23N 121.72W
01/18/2012 M2.5 INCH KLAMATH OR TRAINED SPOTTER
24 HOURS ENDING AT 10 AM.
&&
GLASERLocal storm report, Jan 18, 10:44 AM PST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1044 AM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND GST 2 NE VALLEY FALLS 42.36N 120.25W
01/18/2012 M76 MPH LAKE OR PUBLIC
GUST FROM THE SOUTH.
&&
GLASERLocal storm report, Jan 18, 11:03 AM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1103 AM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 2 N CAVE JUNCTION 42.19N 123.65W
01/18/2012 M1.80 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOURS ENDING AT 11 AM.
&&
GLASERLocal storm report, Jan 18, 11:06 AM PST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1106 AM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 1 SSW OBRIEN 42.05N 123.71W
01/18/2012 M2.09 INCH JOSEPHINE OR TRAINED SPOTTER
24 HRS ENDING AT 11 AM. STORM TOTAL 2.32. FALLING AT THE
RATE OF 0.31 PER HOUR.
1100 AM HEAVY RAIN 2 ESE BROOKINGS 42.05N 124.26W
01/18/2012 M2.57 INCH CURRY OR TRAINED SPOTTER
3PM TO 11AM.
&&
GLASERLocal storm report, Jan 18, 11:21 AM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1121 AM PST WED JAN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HEAVY RAIN 3 ESE SELMA 42.26N 123.57W
01/18/2012 M1.53 INCH JOSEPHINE OR TRAINED SPOTTER
PAST 24 HOURS.
&&
GLASERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 11:33 AM PST | River Flood Warning | MFR | Coos | 51 hr |
| Jan 18, 11:46 AM PST | River Flood Watch | MFR | Curry, Josephine | 40 hr |
| Jan 18, 2:26 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas | 23 hr |
| Jan 18, 2:28 PM PST | Gale Watch | MFR | 25 hr | |
| Jan 18, 2:28 PM PST | Gale Warning | MFR | 25 hr |
Nearby
River Flood Watches in Oregon, 2012Every river flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.